A member asked:

I start to lose hair since one year can any of my medication make that i take zoloft (sertraline) 100mg risprdal.025mg ativan 2mg trazadon 50 any of this make that

A doctor has provided 1 answer
Dr. Paul Pyles answered

Specializes in Addiction Medicine

Although these medications are not notorious for causing hair loss or alopecia, it is quite possible. Of the three medications you mentioned, I would place my bet on the Risperdal. Talk with your doctor before changing anything or stopping any of your medicine.

Answered Mar 2, 2015

3.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...